ACL and differentiability of open discrete ring (p;Q)-mappings

Sevost’yanov, Е. А. and Salіmov, R. R. (2011) ACL and differentiability of open discrete ring (p;Q)-mappings. Математичні студії, 35 (1). pp. 28-36.

[img]
Preview
Text
Download (425kB) | Preview

Abstract

We study the so{called (p;Q)-mappings which naturally generalize quasiregular mappings. It is proved that open discrete ring (p;Q)-mappings are di�erentiable almost everywhere as p > n

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 12 Nov 2014 10:03
Last Modified: 15 Aug 2015 10:12
URI: http://eprints.zu.edu.ua/id/eprint/13948

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics